# SDR CA100805008

- Difficulty date: May 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-34-200
- Aircraft time: 6,716 hours
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 6342006
- Condition: Broken
- Location: Rudder Pedals
- Part time: 6,740 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TAXING FOR REFUELING PILOT REPORTED LOSS OF LT RUDDER FEEDBACK PRESSURE. AT INSP LT RUDDER CONTROL CABLE ARM WELD WAS FOUND TO BE BROKEN AT TORQUE TUBE.   RUDDER BAR (TORQUE TUBE).
